Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dark stools after taking AZO cranberry pills, immune boosting probiotic and vitamin C. Is it normal?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 10923 Questions
I took 2 AZO cranberry pills with immune boosting probiotic & vitamin C and I had a stool movement with dark XXXXXXX stool. Is that normal or may it have been because of the AZO pills?
Posted Sat, 28 Apr 2012 in Digestion and Bowels
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
Having a dark XXXXXXX bowel movement only once could be due to the pills that you are taking or due to a food substance that you consumed recently.
This is not a worrisome symptom.
If this is a one time symptom then, you may as well wait and watch for it to subside on its own. Most of the time, it does.
Ensure that you take lots of water.
Avoid spicy food.
Take at least 5-6 portions of vegetables or fruits every day.
In case, problem does not settle in next 2-3 days, you can consult your doctor for the same.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor